# SDR DALA2025102007648

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 98,497 hours, 17,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 48 LH FUSELAGE SKIN AT STA1736 WL200 FOUND ABRASION.   THE DAMAGED SKIN REPAIRED AS PER B767-400 SRM 53-80- 01 (1260037)
